Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: my latest sleep problem (Dr. Bob et al., help???)

Posted by Elizabeth on June 14, 1999, at 1:53:37

In reply to Re: my latest sleep problem (Dr. Bob et al., help???), posted by Judy on June 13, 1999, at 10:13:58

Hi Judy.

Nardil does start working again after a couple months if I stop taking it. That's not what I'm scared of. I'm scared of the depression it sent me into. That was truly horrible.

I've increased my lithium dose, and I'm taking buprenorphine to keep my head above water. (Buprenorphine is one of the five or six aces I keep hidden up my sleeve. It has pretty bad side effects, so I just take it "as needed.") If the lithium doesn't help, I'm thinking of trying a tricyclic - their side effects are pretty bad, but buprenorphine's are worse. If that fails, I guess Marplan will be the thing. This is all very scary...I feel like I'm in free-fall.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:7320